Skip to content
My WebMD Sign In, Sign Up
URGENT: period or yeast infection?
avatar
Anon_44576 posted:



ok, so I was diagnosed with a mild UTI and I was put on bactrim for three days. That caused me to have a yeast infection !!

so now I started my microgestin fe sugar pills on thu, had the second one on friday and on friday I used the first suppository of the monistat 7 for the yeast infection. I see light blood on the applicator or when wiping but does not look like my normal period blood. Is the yeast infection causing that blood or have I started my period? I do not usually start my period until the fourth sugar pill. I have had two so far. But then this is the first time im using microgestin and last month was on syeda.

Can anyone help? period or yeast infection bleeding?
Reply


Helpful Tips

extended period
I have had a period for almost three weeks. The first week was normal with a lot of cramping. The second week was like when you are almost ... More
Was this Helpful?
50 of 100 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.